Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectral mapping theorem for linear hyperbolic systems


Author: Mark Lichtner
Journal: Proc. Amer. Math. Soc. 136 (2008), 2091-2101
MSC (2000): Primary 47D03, 47D06, 34D09, 35P20; Secondary 37L10, 37D10
Published electronically: February 14, 2008
MathSciNet review: 2383515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show high frequency resolvent and spectral estimates and prove the spectral mapping theorem for linear hyperbolic systems in one space dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47D03, 47D06, 34D09, 35P20, 37L10, 37D10

Retrieve articles in all journals with MSC (2000): 47D03, 47D06, 34D09, 35P20, 37L10, 37D10


Additional Information

Mark Lichtner
Affiliation: Weierstrass Institute for Applied Analysis and Stochastics, Mohrenstr. 39, 10117 Berlin, Germany
Email: lichtner@wias-berlin.de

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09181-8
PII: S 0002-9939(08)09181-8
Keywords: Linear hyperbolic systems, estimates for spectrum and resolvent, spectral mapping theorem, $C_0$ semigroups, exponential dichotomy, invariant manifolds
Received by editor(s): March 13, 2007
Published electronically: February 14, 2008
Additional Notes: This work has been supported by DFG Research Center Matheon, ‘Mathematics for key technologies’ in Berlin.
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.